I've consulted the vast Medhelp database and do find that, while appetite may be affected, there is nothing about whether that means you gain or you lose weight. And in any event, few things happen in our body for just one simple reason. Usually, there are a host of factors to deal with, so I'd be reluctant to say that its just one thing or the other thing -and I'd be uneasy with anyone who tried to give me a definite yes or no without knowing ALL the facts.
Your question suggests that you either have taken the Ativan and gained weight, or that someone told you that if you DID take it you WOULD gain weight. So, I'm curious to know what has prompted your query and I hope you will enlighten us.
And speaking of enlightment, I see that you are a new member as of this month -but have YET to fill out any profile info. Why not take the leap, tell us a little about yourself and join the conversation here on the forum.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.